Skip to content
spotmut
avatar
An_200501 posted:
Lately I have found blood in my ejaculate. I do take viagra 1-2 x a week for approx 3 years. Could this be a possible cause?
Reply
 
avatar
Eugenio311 responded:
I have never heard of any correlation between Viagra and blood in ejaculate. It's probably nothing serious, but could be a symptom of prostatitis, or some trauma to delicate structures in the penis, scrotum, or pelvic area; possibly a particular sexual behavior, or some sports or athletic activity that is traumatizing the pelvic area or groin. You don't mention any other symptoms, so I assume there are none. You might ask the doc who prescribes your viagra his/her opinion.


Helpful Tips

The real worry with EDExpert
Most men just want to know what can be done to bring back great erections. So often men ask whether they should take a pill , which one or ... More
Was this Helpful?
109 of 149 found this helpful

Expert Blog

The Male Room - Sheldon Marks, MD

Dr. Sheldon Marks shares advice and information on men's health issues, from prostate problems to hair loss, as well as fitness and nutrition...Read More

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.